# SDR CALA9700229

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403PE
- Make and model: Boeing 737130
- Aircraft serial: 19020
- Engine: Pwa JT8D7
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 69446351
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

THE NR 1 ENGINE HAD A FIRE WARNING WHILE EN ROUTE.  THE NR 1 ENGINE WAS SHUTDOWN AND THE AIRCRAFT WAS DIVERTED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A NR 1 ENGINE PNEUMATIC DUCT RUPTURED.  THE DUCT WAS REMOVED AND REPLACED, LEAK AND OPERATIONAL CHECKS WERE GOOD.
